|Atripla. Hard Schedule
Feb 4, 2007
I've been taking Atripla since Dec 8th. I'm a college student and the first month it was easy to adhere to taking it at the same exact time every night on an empty stomach. However, I wasn't in school. Now that school is back in session my schedule varies. I usually take it between 1030-11p.m at night. However, some nights I want to go to bed sooner. Is it okay to take the medicine sooner or should I wait for the exact time frame every night? Also, the food question. Sometimes, between work and school I may not have a chance to eat past 3p.m, meaning i'm hungry for a lite snack after work usually around 930. Will taking food affect the performance of the medication? or just make the side effects a little worse?
| Response from Dr. Young
Thanks for your post.
I think that you're fine-- while it's reasonable to try to take your medicine at the same time, every night, I don't think that it's necessary. The food issue exists primarily because of increased absorption of the medication (and risk of increased side effects). If you're not having issues with side effects, this shouldn't be a problem for you.
From a practical standpoint, I simply ask my patients who take Atripla to take it every night, prior to bed (whenever that is), and not to worry about the food restriction, so long as side effects are acceptable.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Anal Sex Bottom Worried I Have HIV
- Loose Stool After Breast Sucking Sign Of HIV AIDS
- Oral Ulcers After Fingering Stripper Worried I Have HIV
- Tingling In Fingers After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can You Get Genital Herpes From A Cold Sore?
- Difference Between Venereal Disease And Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.